Asymmetric Exclusion Model and Weighted Lattice Paths. / Brak, R; Essam, J W.

In: Journal of Physics A: Mathematical and General, Vol. 37, No. 14, 09.04.2004, p. 4183-4217.

Research output: Contribution to journalArticlepeer-review

Published
  • R Brak
  • J W Essam
Original languageEnglish
Pages (from-to)4183-4217
JournalJournal of Physics A: Mathematical and General
Volume37
Issue number14
DOIs
Publication statusPublished - 9 Apr 2004
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 893004